Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What causes thick discharge from penis?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Excellent
Answered by

Radiologist
Practicing since : 2004
Answered : 6386 Questions
Question
About 6 weeks ago I ended up with 2 red dots on the head of my penis. I do have a 8" head and gets very hard when I masturbate. I have not had sex for at least 6yrs I am 62 yrs old and a widower. Only thing that I have changed in my diet was I have been eating a couple hand fulls of peanuts daily. I have read that these can sometimes cause a yeast infection. My doctor did blood work everything came back normal. I did masturbate at one time and started to discharge something that was very thick but not semen as I had not cum yet. I was however wondering is it possible with such a large head to break a blood vessel and if so how long would it take to heal. My doctor gave me some ketoderm cream to use for 14 days but is not helping. Hopefully you may have an idea of what it might be
Posted Wed, 5 Mar 2014 in Men's Health
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: Infected peanuts can cause yeast infection. Detailed Answer: Hello XXXX Thanks for writing to HCM Peanuts can cause yeast infection if they are infected itself with yeasts.If you are taking clean peanuts then there is no problem at all. I think thick discharge may be due to urinary tract infection.Thick discharge is not due to breakage of any blood vessels. You need few investigations like routine hemogram,RBS,RFT,urine RE/ME,urine culture and sensitivity,Ultrasound of abdomen can also be done. Your doctor has prescribed ketoderm cream,considering it as fungal infection. It is important to know associated itching,burning micturition,pain etc. There are number of causes for red spots on the penis depending on the size,number,distribution,any pain or itching. People often get scared when they find red sores on the penis but most of the time it is harmless. Red sores may be due to many reasons.It may be due to infection,allergy etc. Infection is usually due to fungus whereas allergy may be due to sweating,lubricants etc. In these cases itching should be treated with antibiotic, antifungal,antiallergic or steroid cream. If they still persist than it's perhaps a condition which needs to be further investigated. You should try to keep the area dry.It is important to wear clean and dry underpants to prevent further infection.You should regularly clean the collection(smega)present undersuface of prepuce. You shouldn't scratch the area. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes thick discharge from penis? 16 minutes later
Is it at all possible I developed an alergic reaction to the peanuts. Like I mentioned 2 handfulls everyday which I don't think I have had peanuts in the last 6 or 7 yrs. these spots are not itchy nor are they giving me any discomfort they are just there. I believe the cream is actually burning the skid as the head of my penis is kind scaly or flaky skin. I have stopped using it. One thing I forgot to mention was my niece and her son were down to visit me for one week. I overheard her telling her girlfriend at the time she had a yeast infection. Is it possible to catch it from toilet seat. Towels etc.???? my doctor said no but I am not too sure about that thank you for your answer... I also meant to mention that my urine is a bit darker than normal.
 
 
Answered by Dr. Indu Kumar 13 minutes later
Brief Answer: It is not related to allergy from peanuts. Detailed Answer: Hello XXXX Thanks for writing back No,it is not related to allergic reactions from peanuts and also it is not related to sharing of toilet seats. You have done right thing to discontinue ketoderm cream.Probably it is causing reaction to you. You can apply milder anti fungal like Clotrimazole.It is better to use combination with steroids like Beclomethasone.You can apply combination cream twice daily over the area for six-seven days. Urine examination should be done to exclude urinary tract infection. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes thick discharge from penis? 9 hours later
thank you very much for your answer. I love peanuts so I will keep eating them only in moderation. I will tell my doctor about my urine being a bit discolored and ask him to test it. I do have one question if you click on close discussion does that mean that I cannot talk to you again. thank you
 
 
Answered by Dr. Indu Kumar 1 hour later
Brief Answer: You are most welcome to contact again. Detailed Answer: Hello XXXX Thanks for writing back You are most welcome to contact again for further queries. You can contact through customer care of healthcare magic. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes thick discharge from penis? 15 hours later
Thank you for the imfo.. you have been very helpful. I have a doctor apt. in 5days from now. I have stopped using the cream however the head of my penis is very scaly and red and I am sure that is from the cream. I still have a couple red dots which is what I had in the first place. I really don't want to put any other creams on it so do you think it would hurt to put a bit of poleysporn on it as that is suppose to be a healing ointment. And should I refrain from masturbating. thank you
 
 
Answered by Dr. Indu Kumar 14 minutes later
Brief Answer: Yes,you can use polysporin over the lesions. Detailed Answer: Hello XXXX Thanks for writing back Yes,you can use polysporin.It is used to treat mild skin infection. You should definitely refrain from masturbation,it will aggravate your lesion due to irritation. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: What causes thick discharge from penis? 1 hour later
thank you doctor for all your help. I think I need to be a bit more aggressive with my doctor. He is very young and very new and I will let him know that telling it is nothing to worry about " is NOT a good enough answer. thank you very much ... you were very helpful
 
 
Answered by Dr. Indu Kumar 10 hours later
Brief Answer: You are most welcome. Detailed Answer: Hello XXXX Thanks for writing back You are most welcome . Get well soon. Further queries are most welcome. Take Care Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor